# SDR ASAA0842604

- Difficulty date: January 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813U109
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 536 RBL 45 GOUGED.  REPAIRED WITH NEW PART.
